# SDR COMA9760032

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Loose
- Location: Lt Bleed Air Vlv
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WILL NOT START.  SECURED LOOSE WIRING CONNECTOR AT ENGINE BLEED AIR VALVE.
